A problem of Halmos on projective Boolean algebras
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 191-200
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_191_200,
author = {S. G\"ornemann},
title = {A problem of {Halmos} on projective {Boolean} algebras},
journal = {Colloquium Mathematicum},
pages = {191--200},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-191-200},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-191-200/}
}
S. Görnemann. A problem of Halmos on projective Boolean algebras. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 191-200. doi: 10.4064/cm-25-2-191-200
Cité par Sources :